Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 31, NWS Fort Worth, TX

June 25, 2014Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 25, 2014, 2:45 PM CDT for Tarrant County, Texas. It was in force for 2 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 2:45 PM CDT (19:45 UTC)
Expired
Jun 25, 2014, 4:45 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:10 PM CDTFLASH FLOODArlington, TXHIGH WATER RESCUES IN ARLINGTON NEAR NORTH COOPER STREET AND WEST RANDOL MILL ROAD
Jun 25, 3:50 PM CDTFLASH FLOODSaginaw, TXHEAVY RAINFALL CAUSED ROAD CLOSURES IN THE 9500 BLOCK OF SAGINAW BOULEVARD
Jun 25, 4:00 PM CDTFLASH FLOOD4 Ne Saginaw, TXBEAR CREEK OVERFLOWING AND RUNNING SWIFTLY. REPORTED NEAR OLD DENTON ROAD AT HERITAGE TRACE.
Jun 25, 4:09 PM CDTFLASH FLOODArlington, TXJOHNSON CREEK OVERFLOWED ITS BANKS NEAR THE SIX FLAGS OVER TEXAS AMUSEMENT PARK
Jun 25, 4:36 PM CDTFLASH FLOODSaginaw, TXWATER MOVING ACROSS AND FLOODING BONDS RANCH RD 1/2 MILE WEST OF HWY 287. HIGH WATER, ROAD IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WGUS54 KFWD 251945
FFWFWD
TXC439-252145-
/O.NEW.KFWD.FF.W.0031.140625T1945Z-140625T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 445 PM CDT

* AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM AZLE
  TO THE NORTHERN PART OF ARLINGTON...MOVING NORTHWEST AT 5 MPH. VERY
  HEAVY RAINS HAVE ALREADY OCCURRED ACROSS PARTS OF TARRANT COUNTY...
  AND ADDITIONAL HEAVY RAIN WILL RESULT IN FLASH FLOODING THROUGH 445
  PM CDT. HIGH WATER RESCUES ARE NOW OCCURRING IN THE NORTHERN PARTS
  OF ARLINGTON.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...RICHLAND HILLS...BLUE MOUND...SAGINAW...EAGLE MOUNTAIN...
  PELICAN BAY...HURST...EULESS...NORTH RICHLAND HILLS...WATAUGA...
  BEDFORD...GRAPEVINE...COLLEYVILLE...PECAN ACRES...HASLET...
  SOUTHLAKE AND KELLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3298 9704 3265 9704 3276 9755 3298 9755
      3299 9754

$$
1 follow-up statement
204 
WGUS74 KFWD 252041
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT WED JUN 25 2014

TXC439-252145-
/O.CON.KFWD.FF.W.0031.000000T0000Z-140625T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
341 PM CDT WED JUN 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN TARRANT COUNTY...

AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL LOCATED 3 MILES NORTH 
OF SAGINAW. THE STORM PRODUCING THE HEAVY RAINFALL WAS NEARLY 
STATIONARY. RADAR IS ESTIMATING RAINFALL OF 2 TO 5 INCHES SO FAR 
ACROSS PARTS OF NORTHERN TARRANT COUNTY AND ANOTHER 1 TO 3 INCHES IS 
POSSIBLE THROUGH 5 PM. RAIN GAUGE REPORTS OVER 3 INCHES IN AN HOUR 
HAVE BEEN RECEIVED AS WELL. FLOODING HAS ALREADY BEEN REPORTED IN 
THIS AREA AND ADDITIONAL RAINFALL WILL SIGNIFICANTLY INCREASE THE 
THREAT OF FLASH FLOODING THROUGH 445 PM CDT.

THE WORST OF THE FLOODING IS EXPECTED BETWEEN SAGINAW AND HASLET 
NEAR HIGHWAY 287...BLUE MOUND ROAD...HARMON ROAD...AND WITHIN THE 
CREEKS THAT FEED THE UPPER PART OF FOSSIL CREEK. THIS IS BECOMING A 
SERIOUS FLASH FLOOD SITUATION IN THIS AREA...AND TRAVEL MAY BECOME 
IMPOSSIBLE SOON.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE FORT WORTH...WHITE SETTLEMENT...WESTWORTH...SANSOM PARK...
RIVER OAKS...PELICAN BAY...PECAN ACRES...LAKESIDE...LAKE WORTH...
EAGLE MOUNTAIN AND AZLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3298 9704 3265 9704 3276 9755 3298 9755
      3299 9754

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:30 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 25, 12:30 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 PM CDT WED JUN 25 2014

.AVIATION...
MVFR CIGS WILL LIFT TO VFR DURING THE NEXT HOUR OR TWO WITH
ADDITIONAL HEATING. OTHERWISE MAIN CONCERN IS CONVECTION DURING
THE AFTERNOON HOURS. AN UPPER LEVEL DISTURBANCE MOVING IN FROM THE
WEST WILL PROVIDE LIFT WHILE AN OUTFLOW BOUNDARY MOVING UP FROM
THE SOUTH SHOULD BE THE FOCUS FOR THUNDERSTORMS TO DEVELOP ON THIS
AFTERNOON. ALREADY HEATING HAS SPAWNED SOME ISOLATED STORMS IN THE
TRACON AREA...AND THUS WILL CONTINUE TO SHOW VCTS FROM 1830Z
THROUGH 22Z. AFTER 22Z...BELIEVE CONVECTIVE AFTERNOON ACTIVITY
WILL HAVE HELPED STABILIZE THE AIRMASS A BIT. CONFIDENCE IN TSRA
ON STATION IS NOT YET HIGH ENOUGH TO WARRANT AN INCLUSION OF A
TEMPO FOR LIMITED VSBY/TSRA BUT AMENDMENTS MAY BE FORTHCOMING
BASED ON RADAR TRENDS.

OTHERWISE VFR WILL PREVAIL THIS AFTERNOON AND EVENING...BUT MVFR
STRATUS SHOULD RETURN LATE TONIGHT AROUND 9Z. AFTERNOON CONVECTION
POSSIBLE AGAIN TOMORROW...BUT CONFIDENCE NOT VERY HIGH ON TIMING
OR COVERAGE AT THIS POINT.

TR.92

&&

.UPDATE...
SCATTERED CONVECTION IS ALREADY OCCURRING AND DEVELOPING ACROSS THE
REGION THIS THIS MORNING. A LARGE AREA OF CONVECTION HAS SLOWLY
BEEN MOVING NORTH THROUGH THE SOUTHERN COUNTIES OF THE CWA THIS
MORNING. ADDITIONAL CONVECTION IS ALSO DEVELOPING ACROSS THE
NORTHWESTERN COUNTIES OF THE CWA IN ACCORDANCE WITH LIFT
ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING SOUTHEAST FROM
THE PANHANDLE. THE 12Z FWD SOUNDING SHOWED A VERY MOIST ATMOSPHERE
THROUGHOUT A DEEP COLUMN WITH PWATS NEAR 2 INCHES AND AN UNCAPPED
ENVIRONMENT. THIS SOUNDING WAS MUDDLED SOME BY RAIN AT THE OFFICE
EARLY THIS MORNING BUT MORNING AMDAR VAPOR SOUNDINGS SHOW THE
LOWER LEVELS OF THE ATMOSPHERE ARE NOW SLIGHTLY DRIER AND WE ARE
WEAKLY CAPPED. WE SHOULD BE ABLE TO OVERCOME THE WEAK CAP THIS
AFTERNOON WITH SOME HEATING AND INCREASING LIFT FROM THE
DISTURBANCE TO OUR NORTHWEST.

FOR THE REMAINDER OF THE DAY...EXPECT SCATTERED CONVECTION TO
CONTINUE WITH A SLOW MOTION TO THE STORMS. WE SHOULD SEE THE
ACTIVITY ACROSS THE SOUTH CONTINUE A SLOW OVERALL MOVEMENT TO THE
NORTH WITH NEW DEVELOPMENT ON THE NORTHERN EDGE. WE ASLO EXPECT
TO SEE MORE CONVECTION DEVELOPING FROM THE NORTHWEST. AS A RESULT
OF THE SLOW MOTION...MANY OF THE SHOWERS/STORMS MAY MERGE INTO
LARGER CLUSTERS OF STORMS WITH ERRATIC MOTIONS. HEAVY RAINFALL
WILL OCCUR WITH THE CONVECTION AND FLASH FLOODING WILL CONTINUE TO
BE A THREAT. IN ADDITION...GUSTY WINDS AND FREQUENT LIGHTING WILL
ALSO BE THREATS. THE PRECIPITATION WILL CONTINUE INTO THE EVENING
HOURS...EVENTUALLY DIMINISHING IN COVERAGE AREA AROUND OR SHORTLY
AFTER SUNSET.

FOR THE UPDATE...ADJUSTED POPS FOR THE REST OF THE DAY. INCREASED
POPS ACROSS MUCH OF THE REGION BUT NOT EVERYONE WILL SEE RAIN
TODAY...HOWEVER...COVERAGE SHOULD BE DECENT THIS AFTERNOON. ALSO
LOWERED HIGH TEMPS SIGNIFICANTLY.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 311 AM CDT WED JUN 25 2014/
FLOW ALOFT ACROSS THE CONTINENTAL UNITED STATES TRANSITIONS FROM
THE SMOOTH WESTERLIES OVER THE NORTHERN TIER STATES TO A MORE
CONVOLUTED MIX OF WEATHER SYSTEMS ACROSS CENTRAL AND SOUTHERN
PORTIONS OF THE COUNTRY...INCLUDING NORTH TEXAS. FOR A LEAST THE
NEXT FEW DAYS...CHANCES FOR SHOWERS AND STORMS WILL CONTINUE
ACROSS THE REGION DUE TO THE PRESENCE OF A BROAD WEAK MID AND
UPPER LEVEL TROUGH. THE TROUGH AXIS CURRENTLY EXTENDS FROM THE
CENTRAL AND SOUTHERN PLAINS...SOUTHWARD ACROSS NORTH AND CENTRAL
TEXAS. ALL INDICATIONS ARE THAT THIS SYSTEM WILL GRADUALLY WORK
ITS WAY EAST... WITH THE BEST RAIN CHANCES GENERALLY FOLLOWING
SUIT FROM NOW THROUGH THE WEEKEND.

TO START OFF THE DAY...AN APPARENT MCV IS SAUNTERING ITS WAY EAST
BETWEEN THE RED RIVER AND THE DALLAS-FORT WORTH METROPLEX EARLY
THIS MORNING. THIS FEATURE IS ALREADY ENHANCING LIFT AND PRODUCING
ISOLATED CONVECTION /ALBEIT FAIRLY WEAK/ OVER LOCATIONS GENERALLY
NORTH OF I-20...AND THIS TREND SHOULD CONTINUE THROUGH THE
MORNING HOURS. ELSEWHERE...HIT AND MISS SHOWERS ASSOCIATED WITH
THE REMNANTS OF LAST NIGHT/S CONVECTION CAN BE EXPECTED THROUGH
THE PRE-DAWN HOURS.

FOR THE REST OF THE DAY TODAY...CONVECTION WILL BE DRIVEN BY A
COMBINATION OF SURFACE HEATING...MESOSCALE FEATURES SUCH AS THE
AFOREMENTIONED MCV...OUTFLOW BOUNDARIES PUSHING SOUTH OUT OF
OKLAHOMA AND SOUTHEAST OUT OF NORTHWEST TEXAS...AND EVENTUALLY THE
POSSIBILITY OF A REPEAT INLAND PUSH OF THE GULF BREEZE THIS
AFTERNOON. ALL OF WHICH SHOULD LEAD TO SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS A GOOD PORTION OF THE REGION...WITH MOST
OCCURRING DURING PEAK HEATING HOURS THIS AFTERNOON.
PWATS IN EXCESS OF AN INCH AND A HALF COMBINED WITH SLOW-MOVING
CELLS WILL LEAD TO LOCALIZED HEAVY RAIN AND STREET FLOODING. A
SIGNIFICANT FLOOD THREAT LOOKS UNLIKELY AT THIS TIME BASED ON THE
WEAK WIND ENVIRONMENT AND LOW CHANCES FOR PROLONGED OR TRAINING
CELLS. INSTABILITY WILL BE SUFFICIENT FOR STRONG STORMS WITH GUSTY
WINDS AND HEAVY RAIN. AN ISOLATED SEVERE STORM WITH DAMAGING
WINDS CANNOT BE RULED OUT...BUT WITH THE MOIST AND WEAK SHEAR
CONDITIONS IN PLACE...THE OVERALL SEVERE THREAT WILL BE MINIMAL.

SIMILAR CONDITIONS ARE IN STORE EACH DAY THURSDAY THROUGH THE
WEEKEND...WITH RAIN CHANCES GRADUALLY SHIFTING FARTHER AND FARTHER
TO THE EAST ALONG WITH THE WEAK MID/UPPER TROUGH AXIS. BY
SUNDAY...MOST OF NORTH TEXAS IS PROGGED TO RESIDE BENEATH THE
WESTERN EDGE OF THE TROUGH...LIMITING RAIN CHANCES TO AREAS
GENERALLY EAST OF INTERSTATE 35. AS WE HEAD EARLY INTO THE NEXT
WORK WEEK...THE WAINING RAIN CHANCES WILL BRING TEMPERATURES BACK
TO NEAR-NORMAL EARLY SUMMER READINGS WITH HIGHS PUSHING THE MID 90S.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  87  74  90  74  91 /  60  40  30  20  30
WACO, TX              83  72  89  72  91 /  70  40  30  20  30
PARIS, TX             86  70  87  71  87 /  60  40  30  20  30
DENTON, TX            87  72  89  73  90 /  60  40  30  20  20
MCKINNEY, TX          86  71  89  74  89 /  60  40  30  20  30
DALLAS, TX            87  73  89  74  89 /  60  40  30  20  30
TERRELL, TX           87  74  90  75  89 /  60  40  30  20  30
CORSICANA, TX         85  72  88  73  89 /  90  40  40  20  30
TEMPLE, TX            82  71  89  72  90 /  70  40  40  20  30
MINERAL WELLS, TX     87  72  89  73  91 /  50  40  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Jun 25, 4:07 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CDT WED JUN 25 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 AM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL
TEXAS TODAY AND TONIGHT. ORGANIZED SEVERE STORMS ARE NOT
EXPECTED...HOWEVER ANY STORMS THAT DEVELOP DURING THE PEAK HEATING
HOURS OF THE DAY TODAY WILL BE CAPABLE OF PRODUCING LOCALLY
DAMAGING WINDS.

ALL THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY THROUGH SUNDAY ACROSS
ALL OF NORTH AND CENTRAL TEXAS. THE CHANCES FOR STORMS WILL
GENERALLY BE GREATER IN THE AFTERNOON THAN IN THE OVERNIGHT OR
MORNING HOURS. NO ORGANIZED SEVERE WEATHER IS EXPECTED THROUGH
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:05 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 24, 7:15 PM CDTSpecial Weather StatementFWDLampasas30 min
Jun 24, 7:29 PM CDTAreal Flood AdvisoryFWDLampasas91 min
Jun 24, 7:41 PM CDTSpecial Weather StatementFWDBell34 min
Jun 24, 7:51 PM CDTSpecial Weather StatementFWDLimestone24 min
Jun 24, 7:55 PM CDTAreal Flood AdvisoryFWDFreestone, Navarro2 hr
Jun 24, 7:59 PM CDTSpecial Weather StatementFWDLimestone31 min
Jun 25, 7:12 AM CDTSpecial Weather StatementFWDRobertson33 min
Jun 25, 12:30 PM CDTAreal Flood AdvisoryFWDNavarro60 min
Jun 25, 1:12 PM CDTAreal Flood AdvisoryFWDEllis63 min
Jun 25, 2:00 PM CDTFlash Flood WarningFWDEllis, Navarro2 hr
Jun 25, 2:22 PM CDTAreal Flood AdvisoryFWDTarrant53 min
Jun 25, 2:38 PM CDTAreal Flood AdvisoryFWDMcLennan67 min
Jun 25, 2:57 PM CDTAreal Flood AdvisoryFWDParker93 min
Jun 25, 3:05 PM CDTAreal Flood AdvisoryFWDBell55 min
Jun 25, 3:23 PM CDTFlash Flood WarningFWDDenton, Wise112 min
Jun 25, 3:44 PM CDTSpecial Weather StatementFWDGrayson31 min
Jun 25, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker25 min
Jun 25, 4:48 PM CDTAreal Flood WarningFWDDenton, Parker, Tarrant, Wise4 hr
Jun 25, 5:02 PM CDTSpecial Weather StatementFWDPalo Pinto28 min
Jun 25, 5:05 PM CDTSevere Thunderstorm WarningFWDJack, Young25 min
Jun 25, 5:18 PM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Young87 min
Jun 25, 5:29 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young44 min
Jun 25, 5:57 PM CDTSpecial Weather StatementFWDYoung33 min
Jun 25, 6:19 PM CDTAreal Flood AdvisoryFWDYoung86 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.